# SDR TWAA9907512

- Difficulty date: May 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47733
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 775
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND .5 INCH CRACK IN LONGERON 2L, STA 775.  REPAIRED CRACKED LONGERON 2L AT STA 775 PER SRM 53-02, FIG 18.  CHECK-C 10-17-98 STL.
